# SDR CALA9601146

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5260 · Entrance Stairs
- Part: Airstairs
- Condition: Out Of Adjust
- Location: Tail Section
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT AIRSTAIRS FELL DOWN WHILE TAXIING TO GATE AFTER LANDING AT IAH.  THE AIRCRAFT WAS STOPPED AND THE STAIRS WERE SECURED.  WHEN THE AIRSTAIRS WAS EXAMINED FOR DAMAGE ONLY A SKID MARK WAS FOUND ON THE SKID PLATE.  THE AIRSTAIR WAS OPERATED SEVERAL TIMES.  MAINTENANCE FOUND THAT THE STAIR HANDLE WAS NOT GOING OVERCENTER EVERY TIME.  TROUBLESHOOTING FOUND STOPS ADJUSTED TOO LOW CAUSING CAM ROLLER TO NOT ENGAGE.  THE STOPS WERE ADJUSTED AND TESTED PER MM 52-62-01 AND OPERATION OF THE STAIRS CHECKED GOOD.
